# SDR P5CA9600688

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE IN NR 1 PYLON CAPSKIN BETWEEN NAC 193 AND 210.  REPAIRED PER POLAR AIR CARGO MAINTENANCE AUTHORIZATION 5430-01:01.
